# SDR DALA2022040202242

- Difficulty date: March 29, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,538 hours, 34,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MOVEABLE FLAP VANE HAS POSSIBLE DELAMINATION AT PREVIOUS DENT LOCATION. SUMMARY SEE NRC 019-0001:00-0557-8- 9290/001 00211: REPLACED RH FWD MOVEABLE VANE PER AMDS 2750-4010. ALL RII'S COMPLIED WITH ON AMDS 2750-4010. (LP #2175616)
